Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 18, 2016, 4:54 PM EST for 6 counties in Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2016, 4:54 PM EST (21:54 UTC)
- Expired
- Nov 18, 2016, 5:30 PM EST
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Howard County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158
WUUS53 KIND 182154
SVRIND
INC011-015-023-067-107-157-182230-
/O.NEW.KIND.SV.W.0140.161118T2154Z-161118T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EST FRI NOV 18 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
NORTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
CLINTON COUNTY IN CENTRAL INDIANA...
CENTRAL MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
EASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN HOWARD COUNTY IN CENTRAL INDIANA...
* UNTIL 530 PM EST.
* AT 453 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BROOKSTON TO 7 MILES SOUTH OF LAFAYETTE TO 9
MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...FRANKFORT...CRAWFORDSVILLE...MONTICELLO...DELPHI...
FLORA...ROSSVILLE...THORNTOWN...DAYTON...BATTLE GROUND...
MULBERRY...DARLINGTON...LINDEN...COLFAX...CLARKS HILL...CAMDEN...
BURLINGTON...ADVANCE...MICHIGANTOWN AND YEOMAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 147 AND 178.
INTERSTATE 74 BETWEEN MILE MARKERS 29 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 8653 4069 8652 4069 8637 4056 8637
4056 8619 4000 8662 3996 8708 4027 8688
4056 8687 4056 8677 4066 8677 4068 8674
4068 8676 4069 8675 4070 8676 4072 8675
4074 8675
TIME...MOT...LOC 2153Z 233DEG 56KT 4057 8682 4031 8682 3998 8705
HAIL...<.75IN
WIND...60MPH
$$
502 follow-up statements
008
WWUS53 KIND 182211
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EST FRI NOV 18 2016
INC011-015-023-067-107-157-182230-
/O.CON.KIND.SV.W.0140.000000T0000Z-161118T2230Z/
CARROLL IN-BOONE IN-CLINTON IN-MONTGOMERY IN-TIPPECANOE IN-HOWARD IN-
511 PM EST FRI NOV 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR CARROLL...NORTHWESTERN BOONE...CLINTON...CENTRAL MONTGOMERY...
EASTERN TIPPECANOE AND NORTHWESTERN HOWARD COUNTIES...
AT 511 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF ROYAL CENTER TO 10 MILES SOUTHEAST OF
DELPHI TO NEAR CRAWFORDSVILLE...MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...FRANKFORT...CRAWFORDSVILLE...MONTICELLO...DELPHI...
FLORA...ROSSVILLE...THORNTOWN...DAYTON...BATTLE GROUND...MULBERRY...
DARLINGTON...LINDEN...COLFAX...CLARKS HILL...CAMDEN...BURLINGTON...
ADVANCE...MICHIGANTOWN AND YEOMAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 147 AND 178.
INTERSTATE 74 BETWEEN MILE MARKERS 29 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4074 8653 4069 8652 4069 8637 4056 8637
4056 8619 4000 8662 3996 8708 4027 8688
4056 8687 4056 8677 4066 8677 4068 8674
4068 8676 4069 8675 4070 8676 4072 8675
4074 8675
TIME...MOT...LOC 2211Z 232DEG 56KT 4073 8654 4047 8654 4001 8680
HAIL...<.75IN
WIND...60MPH
$$
50817
WWUS53 KIND 182225
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EST FRI NOV 18 2016
INC011-015-023-067-107-157-182235-
/O.EXP.KIND.SV.W.0140.000000T0000Z-161118T2230Z/
CARROLL IN-BOONE IN-CLINTON IN-MONTGOMERY IN-TIPPECANOE IN-HOWARD IN-
525 PM EST FRI NOV 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL...NORTHWESTERN
BOONE...CLINTON...CENTRAL MONTGOMERY...EASTERN TIPPECANOE AND
NORTHWESTERN HOWARD COUNTIES WILL EXPIRE AT 530 PM EST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO AROUND 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4074 8653 4069 8652 4069 8637 4056 8637
4056 8619 4000 8662 3996 8708 4027 8688
4056 8687 4056 8677 4066 8677 4068 8674
4068 8676 4069 8675 4070 8676 4072 8675
4074 8675
TIME...MOT...LOC 2225Z 233DEG 56KT 4085 8632 4059 8632 4013 8659
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 3:30 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Nov 18, 3:30 PM EST, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 330 PM EST Fri Nov 18 2016 .UPDATE... Synopsis...Near Term...Short Term...Long Term and Aviation section have been updated below. && .SYNOPSIS... Issued at 330 PM EST Fri Nov 18 2016 Strong low pressure was over northwest Wisconsin and a cold front extended south across Illinois. The cold front will sweep east across Indiana tonight producing showers and scattered thunderstorms. Colder air will spread in across our region over the weekend and a strong pressure gradient will produce gusty winds. High pressure over the plains will build our way early next week. Another area of low pressure moving into the great lakes will produce showers around the middle of next week. However dry and cool weather will occur Thanksgiving day as another area of high pressure builds into our region. && .NEAR TERM /Tonight/... Issued at 330 PM EST Fri Nov 18 2016 Radars indicated numerous showers and scattered thunderstorms were occurring along a cold front which extended from just west of Chicago to near Paducah kentucky. This cold front will sweep across Indiana early tonight. A few strong storms are possible over western Indiana this evening. The storms should weaken as they move east across indiana overnight. Will end all chances of storms by 06Z. Went close to high resolution model in regards to timing of precipitation with showers and thunderstorms reaching INDY area around 00Z and to eastern sections by 03Z. Went with showers ending over east sections late tonight. In addition to the storms...brisk winds will be the rule as a moderately pressure gradient will be across our area. Went closer to stronger CONRAW winds with wind speeds of 15 to 20 knots and gusts to 20 to 30 knots. Lows will be in the middle to upper 30s which is close to a MOS blend. && .SHORT TERM /Saturday through Monday/... Issued at 330 PM EST Fri Nov 18 2016 Windy and sharply cooler temperatures will be the rule this weekend. Models indicate 850 temperatures of -8 to -10 celsius Saturday with some fetch Saturday from southern Lake Michigan to the northeast portion of our region. Went close to a model blend on temperatures with highs 40 to 45 Saturday...upper 30s to lower 40s Sunday and middle to upper 40s Monday. Lows will be in the lower to middle 20s...but slightly warmer over northeast sections Saturday night. Models are drier this run for Saturday. However lake effect sprinkles and flurries are possible from Indy and north and east Saturday. It will be dry Saturday night on as as high pressure builds our way early next week. Winds will be an issue...especially Saturday with speeds of 15 to 20 knots over southern sections and 20 to 25 knots over northern sections. Wind gusts of 30 to 35 knots are possible. Decided to forgo mention of wind advisory at this time...although they will not be that far from advisory criteria in our south. && .LONG TERM /Monday Night through Friday/... Issued at 330 PM EST Fri Nov 18 2016 High pressure will bring cool and dry weather across Indiana Monday night and most of Tuesday. Models track an area of low pressure across the southern great lakes around Wednesday and bring a trailing cold front late Wednesday night. Dry and cool weather will be the rule Thanksgiving day and Friday as another area of high pressure moves our way. Lowered temperatures slightly Monday night and Thanksgiving day and raised them slightly Tuesday night. Otherwise...Stayed close to Super Blend temperatures for most other periods. && .AVIATION /Discussion for the 18/21Z KIND TAF Update/... Issued at 330 PM EST Fri Nov 18 2016 Minor tweaks made to KIND TAF to better match current conditions. No other changes are needed at this time. Previous aviation discussion follows... Could see periods of MVFR ceilings with cold front towards evening and some areas with wrap around clouds behind cold front late tonight and Saturday morning. VFR rest of the time. A cold front will move through the area with widespread showers and a few thunderstorms, late this afternoon and evening. Models soundings hint of low clouds spreading in late tonight behind cold front. High pressure will build into the middle Mississippi valley Saturday with most areas improving to VFR by end of forecast period. Strong winds may accompany the storms, but gradient winds outside the storms will be fairly strong as well with gusts approaching 30KT at times. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...JH AVIATION...JH
Hazardous weather outlook, Nov 18, 3:54 PM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 354 PM EST FRI NOV 18 2016 INZ021-028>031-035>040-043>048-051>056-060>063-067>071-192100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE- BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...VINCENNES...BEDFORD...SEYMOUR 354 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. HAZARDS: DAMAGING WINDS...ISOLATED TORNADOES...BRIEF HEAVY RAIN. WIND GUSTS UP TO 30 TO 35 MPH OUTSIDE OF SHOWERS AND STORMS. TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE 400 PM THROUGH 900 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT MIDNIGHT. WIND GUSTS THROUGH THE NIGHT. DISCUSSION: A STRONG COLD FRONT WILL BRING SHOWERS AND SOME THUNDERSTORMS TONIGHT. MUCH COLDER AIR WILL ARRIVE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIND CHILLS WILL ONLY BE IN THE 20S AND 30S SATURDAY AND UPPER TEENS AND LOWER 20S SATURDAY NIGHT INTO SUNDAY MORNING. NORTHWEST WINDS WILL GUST TO 35 MPH AGAIN SATURDAY. DISCUSSION: COLDER AIR WILL ARRIVE FOR THE WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ041-042-049-057-064-065-072-192100- DELAWARE-RANDOLPH-HENRY-RUSH-BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...MUNCIE...COLUMBUS 354 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: A FEW STRONG STORMS ARE POSSIBLE EARLY THIS EVENING. HAZARDS: LIGHTNING...BRIEF HEAVY RAINFALL...WIND GUSTS OVER 40 MPH. WIND GUSTS UP TO 30 TO 35 MPH OUTSIDE OF SHOWERS AND STORMS. TIMING: HIGHEST CHANCES FOR STRONG STORMS WILL BE BEFORE 1000 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT 100 AM. WIND GUSTS THROUGH THE NIGHT. DISCUSSION: A STRONG COLD FRONT WILL BRING SHOWERS AND SOME THUNDERSTORMS TONIGHT. MUCH COLDER AIR WILL ARRIVE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: WIND CHILLS WILL ONLY BE IN THE 20S AND 30S SATURDAY AND UPPER TEENS AND LOWER 20S SATURDAY NIGHT INTO SUNDAY MORNING. NORTHWEST WINDS WILL GUST TO 35 MPH AGAIN SATURDAY. DISCUSSION: COLDER AIR WILL ARRIVE FOR THE WEEKEND AS HIGH PRESSURE BUILDS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Nov 18, 4:05 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EST FRI NOV 18 2016
INZ028-029-035-036-043-182130-
VERMILLION IN-WARREN IN-MONTGOMERY IN-TIPPECANOE IN-FOUNTAIN IN-
405 PM EST FRI NOV 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...NORTHWESTERN
MONTGOMERY...WESTERN TIPPECANOE...WARREN AND NORTHWESTERN VERMILLION
COUNTIES UNTIL 430 PM EST...
AT 405 PM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ROSSVILLE TO TILTON TO NEAR RIDGE FARM.
MOVEMENT WAS NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COVINGTON...VEEDERSBURG...WILLIAMSPORT...ATTICA...SHADELAND...
CAYUGA...WAYNETOWN...WEST LEBANON...HILLSBORO...KINGMAN...
PERRYSVILLE...WINGATE...NEWTOWN...PINE VILLAGE...MELLOTT...STATE LINE
CITY...FOSTER...GESSIE...RAINSVILLE AND TAB.
LAT...LON 4056 8698 4007 8701 3995 8729 3995 8742
3993 8743 3993 8741 3991 8740 3985 8753
4045 8753 4048 8749 4048 8709 4056 8709
TIME...MOT...LOC 2105Z 236DEG 50KT 4030 8766 4008 8763 3986 8770
50Special weather statement, Nov 18, 4:35 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EST FRI NOV 18 2016
INZ035-036-043-044-051-052-182215-
VERMILLION IN-VIGO IN-MONTGOMERY IN-FOUNTAIN IN-PARKE IN-CLAY IN-
435 PM EST FRI NOV 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...SOUTHEASTERN
FOUNTAIN...WESTERN MONTGOMERY...PARKE...CENTRAL VIGO AND SOUTHEASTERN
VERMILLION COUNTIES UNTIL 515 PM EST...
AT 435 PM EST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEWPORT TO NEAR ROCKVILLE TO 10 MILES
SOUTH OF TERRE HAUTE. MOVEMENT WAS NORTHEAST AT 65 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...CRAWFORDSVILLE...CLINTON...ROCKVILLE...NEWPORT...WEST
TERRE HAUTE...PRAIRIETON...SEELYVILLE...MONTEZUMA...WAYNETOWN...
LINDEN...ROSEDALE...NEW MARKET...KINGMAN...WAVELAND...CARBON...
MECCA...BLOOMINGDALE...MARSHALL AND WALLACE.
LAT...LON 3968 8739 3994 8743 4022 8692 4022 8684
3987 8695 3987 8701 3967 8701 3926 8746
3926 8751
TIME...MOT...LOC 2135Z 214DEG 55KT 3995 8737 3975 8733 3933 8746
50Local storm report, Nov 18, 4:49 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 5 E TERRE HAUTE 39.45N 87.31W
11/18/2016 M53 MPH VIGO IN ASOS
&&
BHHLocal storm report, Nov 18, 4:54 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND GST 2 SW LAFAYETTE 40.41N 86.94W
11/18/2016 M51 MPH TIPPECANOE IN ASOS
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:05 PM EST | Special Weather Statement | IND | Fountain, Warren | 25 min |
| Nov 18, 4:25 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 35 min |
| Nov 18, 4:35 PM EST | Special Weather Statement | IND | Parke, Vigo | 40 min |
| Nov 18, 4:48 PM EST | Severe Thunderstorm Warning | IND | Clay, Greene, Montgomery, Owen, Parke, Putnam and 3 more | 43 min |
| Nov 18, 5:41 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion | 49 min |
| Nov 18, 5:45 PM EST | Severe Thunderstorm Warning | IND | Johnson, Monroe, Morgan, Owen | 30 min |
| Nov 18, 6:30 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Randolph and 3 more | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.